ωδ-Convergence Theory in -Spaces

  • Shui-li Chen
  • Yun-dong Wu
  • Guo-rong Cai
Conference paper
Part of the Advances in Soft Computing book series (AINSC, volume 54)


In this paper, the ωδ-convergence theory of nets and ideals in -spaces is established. By means of the ωδ-convergence theory, some important characterizations with respective to the ωδ-closed sets and (ω 1, ω 2)δ-continuous mappings are obtained. Moreover, the mutual relationships between ωδ-convergence of molecular nets and ωδ-convergence of ideals are given.


Fuzzy lattice -space Molecular net Ideal Fuzzy mapping ωδ-convergence 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Chen, S.L.: Moore-Smith convergence theory on L-fuzzy order-preserving operator spaces. J. Jimei Univ. 7(3), 271–277 (2002)Google Scholar
  2. 2.
    Lai, Y.F., Chen, S.-L.: ωθ-Convergence theory of molecular nets and ideals in Lω-Spaces. Fuzzy Systems and Math. 23(ZJ) (2008)Google Scholar
  3. 3.
    Chen, S.L., Cheng, J.-S.: On -spaces. In: Proc. Eleventh IFSA World Congress. vol. I, pp. 257–261. Tsinghua University Press (2005)Google Scholar
  4. 4.
    Chen, S.L., Dong, C.-Q.: L-order-preserving operator spaces. Fuzzy Systems and Math. 16(ZJ), 36–41 (2002)Google Scholar
  5. 5.
    Chen, S.L.: On L-fuzzy order-preserving operatorω-spaces. J. Fuzzy Math. 14(2), 481–498 (2006)zbMATHMathSciNetGoogle Scholar
  6. 6.
    Chen, S.L.: \(\omega T_{1\frac{1}{2}}\)-separation in -spaces. J. Jimei Univ. 12(2), 173–179 (2007)Google Scholar
  7. 7.
    Hutton, B.: Uniformities on fuzzy topological spaces. J. Math. Anal. Appl. 58, 559–571 (1977)zbMATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    Wang, G.J.: A new fuzzy compactness defined by fuzzy nets. J. Math. Anal. Appl. 94, 1–23 (1983)zbMATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Wang, G.J.: Theory of topological molecular lattices. Fuzzy Sets and Systems 47, 351–376 (1992)zbMATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    Yang, Z.Q.: Ideals in topological molecular lattices. Sinica Acta 2, 276–279 (1986)Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2009

Authors and Affiliations

  • Shui-li Chen
    • 1
  • Yun-dong Wu
    • 1
  • Guo-rong Cai
    • 1
  1. 1.School of ScienceJimei UniversityXiamenP.R. China

Personalised recommendations